Research

Isomorphic actions of group extensions on a measure space


Reference:

Bezuglyi, S., Dajani, K., Dooley, A. H. and Hamachi, T., 2004. Isomorphic actions of group extensions on a measure space. Indagationes Mathematicae, 15 (2), pp. 167-188.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/S0019-3577(04)90013-4

Details

Item Type Articles
CreatorsBezuglyi, S., Dajani, K., Dooley, A. H. and Hamachi, T.
DOI10.1016/S0019-3577(04)90013-4
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32522

Export

Actions (login required)

View Item